Statistical inference for multidimensional inequality indices

Ramses H. Abul Naga

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We use the delta method to derive the large sample distribution of multidimensional inequality indices. We also present a simple method for computing standard errors and obtain explicit formulas in the context of two families of indices.

Original languageEnglish
Pages (from-to)49-51
Number of pages3
JournalEconomics Letters
Volume107
Issue number1
Early online date23 Dec 2009
DOIs
Publication statusPublished - Apr 2010

Keywords

  • multidimensional inequality indices
  • large sample distributions
  • standard errors

Cite this